Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I asked myself why I was almost 100% clear after 3 month and now im at the end of 5th month and get these white head when i shave...is it something wrong with me and the drug or because my skin is so thin and irrited that when i shave it do this and probably have not a lot to do whith acne ?? is this possible..if it isn't why I was better 2 months ago ?

Link to post
Share on other sites

Hey...

Didnt your Derm tell u... u wont have 100% clear skin forever... i mean... everyone have pimple once in a while... clear for 2months is really good already. this is what i got from the Accutane booklet... during the end or when your off Accutane, u might get some breakouts... which is normal.

I wouldnt stress out too much... probably be gone soon anyways... all the best!!

Link to post
Share on other sites

You will have an occassional isolated breakout. Hopefully nothing major. I just finished a six month course. I too experienced tiny white pimples mainly where I shave. They fall off quickly. I ended up having to shave at night and moisturizing thoroughly and that seemed to help.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×